# SDR GTIA030198

- Difficulty date: February 17, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID PIT LONGERON 18L UPPER WEB BETWEEN STATION 598 AND 617 CORRODED.  CUT OUT DAMAGED WEB.  FABRICATED NEW WEB.  INSTALLED NEW WEB REPAIR.  (M)
